# SDR DL76G091004

- Difficulty date: June 5, 2009
- Submitted: June 12, 2009
- Operation: Air carrier
- Aircraft: N172DZ
- Make and model: Boeing 767332
- Aircraft serial: 29691
- Aircraft time: 39,222 hours, 12,878 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Component: *
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ACID ODOR DETECTED IN COCKPIT AT TOP OF DESCENT WHEN THRUST LEVERS PULLED TO IDLE.  ODOR LASTED APPROX 1-2 MINS.  E/E COMPARTMENT INSPECTED FOR C/B POPPED OUT.  ALL OK.  E/E COMPARTMENT CHECKED.  NO ABNORMAL ODOR NOTED.
